# SDR CALA2022082202135

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 112,764 hours, 17,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Sta 873
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 21-23 AISLE EMERGENCY FLOOR LEVEL LIGHTING AND L+R OVERWING EXIT SIGNS AND RIGHT AISLE OVERHEAD EXIT SIGNS REMAIN ILLUMINATED WHEN AIRCRAFT IS DOWN POWERED WITH P5 EMERGENCY LIGHT SWITCH IN THE "OFF" POSITION. AIRCRAFT COMPLETELY DOWN POWERED WITH EXTERNAL POWER REMOVED AND STILL REMAINS ILLUMINATED. SUSPECT M1209 BATTERY/CHARGER. FOR INFO. SDR RAISED.
